# SDR A6WA200740485

- Difficulty date: August 23, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R75262159
- Condition: Cracked
- Location: Lt Mlg Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL HYDRAULIC SUPPORT BRACKET BETWEEN LBL 18 AND LBL 27 IS CRACKED.  SUP - MAINTENANCE REMOVED AND REPLACED CRACKED BRACKET IAW CRJ 200 SRM 51-42-06 DAMAGED WAS APPROX .5 INCH LONG.  (M)
